# SDR DXTA2023020379800

- Difficulty date: February 2, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 7,998 hours, 6,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 64SOLS00
- Part serial: 001459
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: DURING CRUISE WITH EMER LIGHT SWITCH IN ARM POSITION, ALL CABIN EMER LIGHTS FLASHING. // SIGNOFF// GAINED ACCESS TO AND REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY WITH A NEW BATTERY IAW EMB·S05AMM 33-52-01, OPERATIONAL CHECK SATISFACTORY. CLOSED ACCESS.(PN OFF 64SOLS-OO, SN OFF 001459, PN ON
7450LS-OO, SN ON 006668). GAINED ACCESS TO AND REMOVED AFT EMERGENCY LIGHT BATTERY. (02 04 SL). INSTALLED THE AFT EMER LIGHT BATTERY WITH A TESTED UNIT IAW PHENOM 300AMM CH. 33-52-01. OPS CHECKS GOOD. RESTORED ACCESS GAINED
